Alabama, 2026Flood and Hail in Alabama, February 26 to 27, 2026
February 26 to 27, 2026 · NWS HUN · 43 events in 9 counties and zones
Multiple supercells developed during the mid to late afternoon hours, lasting into the mid evening hours. All of these thunderstorms produced hail, some of it large.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $33,000
- Crop damage
- None recorded
- Events
- 43
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Multiple supercells developed during the mid to late afternoon hours, lasting into the mid evening hours. All of these thunderstorms produced hail, some of it large. Hail up to 2 inches in diameter was reported, and many locations reported large accumulations of hail with drifts up to a couple feet. Strong and gusty winds in a couple of the thunderstorms produced wind driven hail damage as well.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Feb 26, 1:32 PM CST, 2 hours 41 minutes earlier. Its key messages:
- Updated at 131 PM CST Thu Feb 26 2026
- A round of scattered strong to severe thunderstorms is expected to develop over portions of NW Alabama to near the I-65 corridor and south of the Tennessee River between 3 PM and 9 PM this evening. Large hail and damaging straight line winds are the main threats.
- A warming trend is expected through this weekend with our next chance of rain returning early next week.
Area forecast discussion, Feb 26, 1:32 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
132 PM CST Thu Feb 26 2026
...New NEAR TERM, AVIATION...
.KEY MESSAGES...
Updated at 131 PM CST Thu Feb 26 2026
- A round of scattered strong to severe thunderstorms is
expected to develop over portions of NW Alabama to near the
I-65 corridor and south of the Tennessee River between 3 PM
and 9 PM this evening. Large hail and damaging straight line
winds are the main threats.
- A warming trend is expected through this weekend with our
next chance of rain returning early next week.
&&
.NEAR TERM...
(Rest of Today and Tonight)
Issued at 131 PM CST Thu Feb 26 2026
The weak cold front has shifted slightly further south to roughly
from NE Jackson county through southern Colbert county in Alabama.
A weak area of low pressure over the past few hours has developed
over south central Arkansas in response to a stronger disturbance
aloft approaching that region from the west aloft in 500 mb flow.
The embedded disturbance looks to be the impetus for the
development of a cluster of strong to severe thunderstorm activity
that could impact portions of northern Alabama southwest into
central Alabama and central Mississippi (mainly near and west of
the I-65 corridor and south of the Tennessee River). The Storm
Prediction will likely be issuing a watch within the next hour or
two for the expected development of large hail and a lower risk
for straight line wind gusts of at least 58 mph. The watch would
likely impact mostly NE/central Mississippi ESE into central
Alabama. This looks like it could include southwestern portions of
NW Alabama into Cullman county, AL (mainly near and south of the
TN river). The main threat with any severe storms will be large
hail (maybe up to 2 inches in diameter). The watch is expected to
be a severe thunderstorm watch.
Surface and elevated CAPE of at least 500 to 1000 J/KG, strong
shear (0-6 km shear around 50 kts), strong mid level lapse rates
(7.0 to 8.0 degrees/km) will be in place. This activity should
push southeast as the embedded disturbance aloft moves southeast
and kicks the surface front further south early this evening. This
should push convective activity southeast of the area between 7
and 9 PM CST.
&&
.SHORT TERM...
(Friday through Sunday)
Issued at 1047 AM CST Thu Feb 26 2026
A large but muted longwave trough will continue to induce mostly
zonal flow across the eastern CONUS as it slowly translates
eastward over the next few days. On Friday, an embedded mid-level
shortwave trough will shift southeastward into the TN Valley
promoting dry, clear conditions while reinforcing the weak
northerly flow pattern at the surface. Clearing skies by early
afternoon on Friday will promote adequate sfc heating allowing
high temperatures to rebound into the m60s-u60s across the region.
As the main longwave trough axis translates through the region
Saturday, a rather unorganized sfc pattern will evolve with a weak
surface high pressure system taking prominence over the area.
Continued clear skies and light winds at the surface will promote
a large diurnal temperature variation Saturday with highs in the
l70s and lows in the l40s-m40s. On Sunday a similar pattern will
unfold with perhaps slightly cooler high temps in the u60s-l70 due
to increasing cloud cover ahead of an upper-level shortwave
approaching the TN Valley.
&&
.LONG TERM...
(Sunday night through Wednesday)
Issued at 952 PM CST Wed Feb 25 2026
As an upper level shortwave approaches from the west, low to
medium chances of rain (20-40%) return to the forecast early next
week. Uncertainty continues in the timing of rainfall due to model
disagreement, so have continued to stick with blended guidance.
However, trends have hinted that the boundary may stall over the
area, which will bring prolonged chances of rainfall if realized.
By mid week, a lull in precipitation is forecast as upper level
ridging begins to shift into the area. A potential low pressure
system is forecast to form in the southern Plains by mid week
before continuing northeastward. Despite this occurring beyond the
long term window for the forecast, it will be something to keep
an eye on for potentially heavy rainfall next weekend. For those
with outdoor interests, be sure to check back in for updates as we
progress into next week.
&&
.AVIATION...
(18Z TAFS)
Issued at 131 PM CST Thu Feb 26 2026
VFR CIGS are in place at both terminals at this time. However,
rain and scattered thunderstorms will likely impact the KMSL and
possibly the KHSV terminal between 23Z and 03Z. Thus, a tempo
group was included during that period. CIGS should drop during
that same period to MVFR or IFR criteria. Expect clearing and VFR
conditions to return predominantly tonight around 9Z at KMSL and
around 10Z at KHSV. VFR conditions should continue with northerly
winds through the remainder of the TAF period.
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...None.
TN...None.
&&
NEAR TERM...KTW
SHORT TERM....KTW
LONG TERM....HC
AVIATION...KTWIn the hours before
Special weather statement, Feb 26, 2:26 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Huntsville AL
226 PM CST Thu Feb 26 2026
ALZ016-262115-
Cullman AL-
226 PM CST Thu Feb 26 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CULLMAN COUNTY
THROUGH 315 PM CST...
At 226 PM CST, Doppler radar was tracking a strong thunderstorm over
Curry, or near Jasper, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colony, Wilburn, Bremen, Arkadelphia, Black Bottom, and Smith Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3389 8701 3390 8710 3392 8708 3399 8715
3399 8711 3401 8711 3398 8676 3395 8679
3396 8682 3394 8682 3395 8684 3393 8686
3394 8688 3392 8689 3391 8692 3387 8693
3386 8699
TIME...MOT...LOC 2026Z 281DEG 27KT 3393 8723
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
RSBSpecial weather statement, Feb 26, 2:29 PM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Huntsville AL
229 PM CST Thu Feb 26 2026
ALZ008-010-262115-
Marshall AL-DeKalb AL-
229 PM CST Thu Feb 26 2026
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARSHALL AND
SOUTHWESTERN DEKALB COUNTIES THROUGH 315 PM CST...
At 229 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Arab, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Albertville, Guntersville, Arab, Crossville, Fyffe, Geraldine,
Lakeview, Union Grove, McVille, and Hopewell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3420 8595 3420 8599 3433 8652 3448 8648
3448 8643 3450 8639 3448 8609 3446 8608
3447 8606 3446 8589
TIME...MOT...LOC 2029Z 281DEG 25KT 3441 8642
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RSBSpecial weather statement, Feb 26, 3:50 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Huntsville AL
350 PM CST Thu Feb 26 2026
ALZ008-010-262215-
Marshall AL-DeKalb AL-
350 PM CST Thu Feb 26 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MARSHALL AND
SOUTHWESTERN DEKALB COUNTIES THROUGH 415 PM CST...
At 350 PM CST, Doppler radar was tracking a strong thunderstorm near
Arab, moving east at 40 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Albertville, Boaz, Guntersville, Crossville, Geraldine, Douglas,
Union Grove, McVille, High Point, and Horton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3420 8593 3420 8611 3419 8611 3418 8619
3413 8626 3417 8638 3424 8644 3426 8644
3426 8646 3429 8646 3429 8648 3440 8645
3433 8583
TIME...MOT...LOC 2150Z 281DEG 35KT 3430 8639
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RSBSpecial weather statement, Feb 26, 4:12 PM CST, 1 minute before
Special Weather Statement
National Weather Service Huntsville AL
412 PM CST Thu Feb 26 2026
ALZ002-003-262300-
Franklin AL-Colbert AL-
412 PM CST Thu Feb 26 2026
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COLBERT AND
NORTHWESTERN FRANKLIN COUNTIES THROUGH 500 PM CST...
At 412 PM CST, Doppler radar was tracking a strong thunderstorm near
Tishomingo State Park, moving east at 15 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Belgreen, Malone, Posey Loop, Pogo, Cedar Creek Reservoir, Srygley
Church, New Bethel, Allsboro, Maud, and Red Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3473 8811 3470 8773 3442 8782 3453 8815
TIME...MOT...LOC 2212Z 285DEG 14KT 3463 8811
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
RSBEvent by event
39 hail, 3 thunderstorm wind, 1 flood. Local standard time, as filed.
Thunderstorm Wind, Marshall
- When
- February 26, 4:13 PM CST
- Where
- Marshall County, 1.14 mi W of Saratoga
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.250, -86.220
Up to 5 trees were uprooted off of Whitesville Road.
Hail, Colbert
- When
- February 26, 4:20 PM CST
- Where
- Colbert County, 4.87 mi N of Crooked Oak
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.650, -87.790
One inch diameter hail was reported.
Hail, Colbert
- When
- February 26, 5:34 PM CST
- Where
- Colbert County, Mynot
- Measured
- 1.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.650, -88.050
Golf ball sized hail was estimated by a photo.
Hail, Lawrence
- When
- February 26, 5:48 PM CST
- Where
- Lawrence County, 0.57 mi W of Wren
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.430, -87.290
One inch hail was reported.
Hail, Lawrence
- When
- February 26, 5:52 PM CST
- Where
- Lawrence County, 2.38 mi ESE of Wren
- Measured
- 1 in hail
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 34.420, -87.240
Wind blown hail broke windows at a residence in the Aldridge Grove Community. Time estimated by radar.
Hail, Lawrence
- When
- February 26, 5:55 PM CST
- Where
- Lawrence County, Five Pts
- Measured
- 1.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 34.470, -87.050
A UAH meteorology student reported 1.5 inch diameter hail off a dash cam video in Five Points.
Hail, Colbert
- When
- February 26, 6:01 PM CST
- Where
- Colbert County, 0.89 mi NW of Crooked Oak
- Measured
- 2 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.590, -87.810
Up to 2 inch diameter hail was measured on Wagon Mountain Road.
Hail, Franklin
- When
- February 26, 6:01 PM CST
- Where
- Franklin County, 0.9 mi SW of Frankfort
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 34.560, -87.840
Golf ball sized hail was estimated from a photo on social media.
Hail, Franklin
- When
- February 26, 6:01 PM CST
- Where
- Franklin County, 0.84 mi WSW of Frankfort
- Measured
- 1.25 in hail
- Reported by
- Social Media
- Coordinates
- 34.563, -87.842
Half dollar sized hail was estimated from a photo on social media in Frankfort.
Hail, Morgan
- When
- February 26, 6:06 PM CST
- Where
- Morgan County, 0.9 mi SW of Danville
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.410, -87.090
Quarter sized hail was reported in Danville.
Hail, Morgan
- When
- February 26, 6:06 PM CST
- Where
- Morgan County, 0.9 mi SW of Danville
- Measured
- 2 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.410, -87.090
Hail of just over 2 inches in diameter was reported in Danville.
Hail, Cullman
- When
- February 26, 6:08 PM CST
- Where
- Cullman County, 2.39 mi WNW of Corinth
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 34.310, -87.110
Nickel sized hail was reported. Time estimated by radar.
Hail, Franklin
- When
- February 26, 6:16 PM CST
- Where
- Franklin County, 0.9 mi NW of Reedtown
- Measured
- 1.25 in hail
- Reported by
- Storm Chaser
- Coordinates
- 34.510, -87.760
Half dollar sized hail was reported.
Hail, Franklin
- When
- February 26, 6:18 PM CST
- Where
- Franklin County, Russellville
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.520, -87.730
Ping pong ball sized hail was reported in in the north side of Russellville.
Hail, Cullman
- When
- February 26, 6:30 PM CST
- Where
- Cullman County, 1.76 mi NW of Longview
- Measured
- 2 in hail
- Reported by
- Newspaper
- Coordinates
- 34.266, -86.904
Hail up to 2.25 inches in diameter was estimated by a photo on CR 1269. Time estimated by radar.
Hail, Franklin
- When
- February 26, 6:34 PM CST
- Where
- Franklin County, 0.57 mi E of Newburg
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.480, -87.570
Half dollar sized hail was reported via mPING.
Hail, Limestone
- When
- February 26, 6:40 PM CST
- Where
- Limestone County, 1.39 mi WSW of Athens
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.790, -87.001
Quarter sized hail was reported on Lucas Ferry Road. Time estimated by radar.
Hail, Limestone
- When
- February 26, 6:41 PM CST
- Where
- Limestone County, Blackburn
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.780, -87.050
Penny sized hail was reported via mPING.
Hail, Limestone
- When
- February 26, 6:42 PM CST
- Where
- Limestone County, Athens
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.800, -86.980
Half dollar sized hail was reported.
Hail, Limestone
- When
- February 26, 6:42 PM CST
- Where
- Limestone County, 1.33 mi ESE of Athens
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.790, -86.960
Quarter sized hail was reported via mPING.
Hail, Limestone
- When
- February 26, 6:45 PM CST
- Where
- Limestone County, 1.84 mi WSW of Sardis Spgs
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.820, -86.910
Quarter sized hail was reported via mPING.
Hail, Lauderdale
- When
- February 26, 6:51 PM CST
- Where
- Lauderdale County, 0.57 mi W of Holloway
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.880, -87.540
Quarter sized hail was reported.
Hail, Cullman
- When
- February 26, 6:51 PM CST
- Where
- Cullman County, 1.71 mi E of Berlin
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.180, -86.720
Quarter sized hail was reported between Cullman and Holly Pond.
Hail, Lauderdale
- When
- February 26, 6:53 PM CST
- Where
- Lauderdale County, 2.15 mi NNE of Holloway
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.910, -87.520
Dime sized hail was reported via mPING.
Hail, Lauderdale
- When
- February 26, 6:55 PM CST
- Where
- Lauderdale County, 2.15 mi S of Green Hill
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.939, -87.504
Quarter sized hail was estimated from a video at 5841 CR 25 in the Green Hill area. Time estimated by radar.
Hail, Limestone
- When
- February 26, 6:58 PM CST
- Where
- Limestone County, 1.33 mi ENE of Sardis Spgs
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.840, -86.860
Hail of just over one inch in diameter was reported. Time estimated by radar.
Hail, Cullman
- When
- February 26, 7:00 PM CST
- Where
- Cullman County, 1.79 mi SE of Holly Pond
- Measured
- 1.25 in hail
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 34.150, -86.600
Large hail produced roof damage and shattered vehicle lights at 1994 CR 698. Time estimated by radar.
Hail, Cullman
- When
- February 26, 7:01 PM CST
- Where
- Cullman County, 1.71 mi E of Holly Pond
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.170, -86.590
Quarter sized hail was reported between Holly Pond and County Line.
Hail, Cullman
- When
- February 26, 7:02 PM CST
- Where
- Cullman County, 1.79 mi SE of Holly Pond
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 34.150, -86.600
Golf ball sized hail was reported and damaged a vehicle and manufactured home on CR 698 near Holly Pond.
Flood, Cullman
- When
- February 26, 7:06 PM CST to February 27, 1:00 AM CST
- Where
- Cullman County, 1.38 mi N of Providence to 1.42 mi N of Providence
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 34.290, -86.820
Dispatch reported flooding along CR 1442. Depth of water unknown.
Hail, Lawrence
- When
- February 26, 7:09 PM CST
- Where
- Lawrence County, 1.71 mi W of Pool
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 34.350, -87.250
Ping pong ball sized hail was reported via mPING.
Thunderstorm Wind, Morgan
- When
- February 26, 7:10 PM CST
- Where
- Morgan County, 2.52 mi NNE of Gandys Cove
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 34.405, -86.809
A tree was knocked down blocking the roadway at the intersection of Gum Springs Road and Bert Stinson Road. Time estimated by radar.
Hail, Madison
- When
- February 26, 7:13 PM CST
- Where
- Madison County, 1.13 mi E of Harvest
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 34.850, -86.750
Quarter sized hail was reported in Harvest.
Hail, Lauderdale
- When
- February 26, 7:20 PM CST
- Where
- Lauderdale County, Anderson
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.920, -87.270
Half dollar sized hail was reported.
Hail, Morgan
- When
- February 26, 7:20 PM CST
- Where
- Morgan County, 0.9 mi NW of Hartselle
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.440, -86.940
Half dollar sized hail was reported. Time estimated by radar.
Thunderstorm Wind, Morgan
- When
- February 26, 7:20 PM CST
- Where
- Morgan County, 3.49 mi WNW of Bell Spgs
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 34.330, -86.980
A tree was knocked down and blocking the roadway at 570 Roundtop Road. Time estimated by radar.
Hail, Madison
- When
- February 26, 7:24 PM CST
- Where
- Madison County, 0.69 mi S of Gladstone
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.870, -86.650
Penny sized hail was reported via mPING.
Hail, Morgan
- When
- February 26, 7:25 PM CST
- Where
- Morgan County, 0.9 mi NW of Hartselle
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.440, -86.940
Half dollar sized hail was reported via mPING.
Hail, Madison
- When
- February 26, 7:28 PM CST
- Where
- Madison County, 0.89 mi NE of Gladstone
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 34.890, -86.640
Nickel sized hail was reported.
Hail, Madison
- When
- February 26, 7:33 PM CST
- Where
- Madison County, 0.69 mi S of Gladstone
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.870, -86.650
Penny sized hail was reported via mPING.
Hail, Madison
- When
- February 26, 7:34 PM CST
- Where
- Madison County, 1.49 mi SSE of Hazel Green
- Measured
- 1.25 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.910, -86.570
Half dollar sized hail was reported.
Hail, Madison
- When
- February 26, 7:46 PM CST
- Where
- Madison County, 0.89 mi SW of Union Grove
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.920, -86.490
Quarter sized hail was reported via mPING.
Hail, Madison
- When
- February 26, 7:55 PM CST
- Where
- Madison County, 1.43 mi E of Mint Spg
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 34.947, -86.445
Up to half dollar sized hail was reported on the 500 block of Ollie Howard Road. Time estimated by radar.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Alabama, February 26, 2026EF0 · 18 events
- Hail and Damaging Wind in Mississippi, February 26, 2026$500 · 1.75 in hail · 16 events
- High Wind in Wyoming, February 26 to 28, 202663 kt wind · 6 events
- Hail in Georgia, February 26, 20261.25 in hail · 4 events
- Hail and Damaging Wind in Tennessee, February 26, 2026$2,000 · 1 in hail · 3 events
- Hail in Mississippi, February 26, 20261 in hail · 2 events
- Hail in Tennessee, February 26, 20261.75 in hail · 2 events
- Drought in Texas, February 26 to 28, 20261 event
- High Wind in Montana, February 26, 202654 kt wind · 1 event
- Hail in Arkansas, February 26, 20261 in hail · 1 event
- Hail in Tennessee, February 26, 20261 in hail · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1309086, 1309044, 1309045, 1309046, 1309061, 1309295, 1309047, 1309049, 1309093, 1309048, 1309098, 1309051, 1309050, 1309052, 1309059, 1309054, 1309079, 1309056, 1309058, 1309060, 1309057, 1309064, 1309065, 1309062, 1309055, 1309071, 1309043, 1309072, 1309063, 1320426, 1309066, 1309087, 1309069, 1309073, 1309074, 1309088, 1309077, 1309084, 1309076, 1309075, and more.